# SDR SIMA200921901

- Difficulty date: August 6, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 26,758 hours, 22,832 cycles
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 701700083430
- Part serial: 01074675
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4292 AT 20,000 FEET, THE CREW REPORTED A MASTER CAUTION IC BUS BAR FAILED.  THE CREW SMELLED FUMES OF BURNING ELECTRONICS.  THE FIRST OFFICER’S PRIMARY FLIGHT DISPLAY AND THE MULTI-FUNCTION DISPLAY FAILED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 2 IC 600 IAW EMB AMM 31-42-01.  PERFORMED OPERATIONAL CHECK IAW EMB AMM 31-42-00 OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
